| Model Number |
H74939171080870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified arteriovenous fistula (avf).An 8.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon 20 atmospheres.The device was removed without any problem, and the procedure was completed with this device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B5: describe event or problem: updated.D2: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified arteriovenous fistula (avf).An 8.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon 20 atmospheres.The device was removed without any problem, and the procedure was completed with this device.There were no patient complications as a result of this event.It was further reported that the 80% stenosed target lesion was located in the severely tortuous artery.The balloon ruptured more that second inflations for 1 minute.